2 doctors weighed in:

My doc prescribed metformin 500mg X 2 for pcos and help me conceive. But I'm having upset stomach when I'm taking my prenatal vitamin. What to do?

2 doctors weighed in
Dr. Ira Katz
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Another?/Metformin?

How long ago did you start the metformin? It can a while for some people to get used to and some have to go very slow and start at 500 mg once a day for a while, the extended release form can help and taking it with food can help.
I would not take the metformin and Vitamin together. It is also common for Vitamins to cause upset stomachs and some people have to try a few to find one they tolerate.

In brief: Another?/Metformin?

How long ago did you start the metformin? It can a while for some people to get used to and some have to go very slow and start at 500 mg once a day for a while, the extended release form can help and taking it with food can help.
I would not take the metformin and Vitamin together. It is also common for Vitamins to cause upset stomachs and some people have to try a few to find one they tolerate.
Dr. Ira Katz
Dr. Ira Katz
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors